On the Computation of Randomized Markov Equilibria

Détails

ID Serval
serval:BIB_072C4093E599
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
On the Computation of Randomized Markov Equilibria
Périodique
Games and Economic Behaviour
Auteur(s)
Cadot O., Desgagné B.
ISSN
0899-8256
Statut éditorial
Publié
Date de publication
11/1996
Peer-reviewed
Oui
Volume
17
Numéro
1
Pages
129-134
Langue
anglais
Résumé
This note extends the usual method for finding totally mixed strategy equilibria in 2×2 matrix games to the computation of randomized Markov equilibria in infinite-horizon discrete-time stochastic games. It is shown that the method can be applied in the class of separable sequential games with binary action sets when continuation payoffs are monotone in each player's own-mixing probabilities.
Web of science
Création de la notice
19/11/2007 10:27
Dernière modification de la notice
20/08/2019 13:29
Données d'usage